Article citationsMore>>

A. Aziz and N. A. Rather, “New Lq Inequalities for Polynomials,” Mathematical Inequalities and Applications, Vol. 2, 1998, pp. 177-191. doi:10.7153/mia-01-16

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top